# SDR IPXA2023082694026

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Part number: A5517155320451
- Part serial: NA
- Condition: Cracked
- Location: Ths
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLEFT UPPER THS APRON MOUNT IS CRACKED.REMOVED AND REPLACE MOUNT IAW SRM 51-40-21.
